# SDR IPXA2019050141636

- Difficulty date: April 5, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57110340214
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT WING FRAME 40 LOWER FASTENER HOLE HAS A CRACK INDICATION NOTED AT THE 10 O'CLOCK POSITION. CRACK STARTED AT APPROX .18 INCH DEPTH AND ENDS AT APPROX .35 IN DEPTH. REPAIRED PER REO-G21928 REV IR AND EO A300-5710-72400-A.
